MathSciNet Relay Station
MathSciNet bibliographic data
MR1353378 90A06 (00A08 52B45 90D06)
Brams, Steven J.; Taylor, Alan D.; Zwicker, William S. A moving-knife solution to the four-person envy-free cake-division problem. Proc. Amer. Math. Soc. 125 (1997), no. 2, 547–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement